# SDR USAA2014072800028

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279109
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CABIN EMER EXIT IDENTIFIER LIGHT ASSEMBLY ON DOOR R1 FOUND CRACKED.  REPLACED CABIN EMER EXIT IDENTIFIER LIGHT ASSEMBLY ON DOOR R1 IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
